# SDR CA060608005

- Difficulty date: January 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 2,808 hours
- Engine: Allsn 250C47M
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 23064613
- Condition: Cracked
- Location: Compressor
- Part time: 3,469 hours
- Component: Compressor, Allsn
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED HIGH TURBINE TEMPERATURES IN FLIGHT, RETURNED TO MAINTENANCE FACILITY AND FOUND CRACK IN COMPRESSOR SCROLL AREA UPON VISUAL INSPECTION AFTER LANDING.  ENGINE ASSY WAS REMOVED AND COMPRESSOR INLET WAS INSPECTED AND FOUND TO HAVE A DAMAGED IMPELLER BLADE.  COMPRESSOR ASSY WAS REMOVED AND SENT FOR FURTHER INSPECTION. IT WAS LATER DETERMINED THE BLADE HAD FAILED FROM A PREVIOUS REPAIR CARRIED OUT TO REMOVE FOD DAMAGE TO THAT BLADE.  SPARE ENGINE WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060608005)
